# SDR COMA2010060270009

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 17,411 hours, 12,455 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO DCA RECEIVED O/B SPOILERONS AND O/B SPOILERS CAUTION MSG'S.  EMERGENCY DECLARED, A/C DIVERTED TO IAD AND LANDED SAFELY.  PERFORMED RESET OF SSCU'S AND SELF TEST.  MSG'S CLEARED, NO FURTHER DEFECTS NOTED.
